On Moral Hazard and Non-Exclusive Contracts

Attar, Andrea and Chassagnon, Arnold (2009) On Moral Hazard and Non-Exclusive Contracts. Journal of Mathematical Economics, 45 (9-10). pp. 511-525.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/10494
Item Type: Article
Language: English
Date: September 2009
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSM Research (Toulouse), TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:59
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:10494
URI: http://publications.ut-capitole.fr/id/eprint/3153

Actions (login required)

View Item View Item